Blog
About

5
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found
      Is Open Access

      Static vortices in long Josephson junctions of exponentially varying width

      Preprint

      Read this article at

      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          A numerical simulation is carried out for static vortices in a long Josephson junction with an exponentially varying width. At specified values of the parameters the corresponding boundary-value problem admits more than one solution. Each solution (distribution of the magnetic flux in the junction) is associated to a Sturm--Liouville problem, the smallest eigenvalue of which can be used, in a first approximation, to assess the stability of the vortex against relatively small spatiotemporal perturbations. The change in width of the junction leads to a renormalization of the magnetic flux in comparison with the case of a linear one-dimensional model. The influence of the model parameters on the stability of the states of the magnetic flux is investigated in detail, particularly that of the shape parameter. The critical curve of the junction is constructed from pieces of the critical curves for the different magnetic flux distributions having the highest critical currents for the given magnetic field.

          Related collections

          Most cited references 3

          • Record: found
          • Abstract: not found
          • Article: not found

          Perturbation analysis of fluxon dynamics

            Bookmark
            • Record: found
            • Abstract: not found
            • Article: not found

            Vortex Structure and Critical Currents in Josephson Junctions

              Bookmark
              • Record: found
              • Abstract: not found
              • Article: not found

              Exponentially tapered Josephson flux-flow oscillator

                Bookmark

                Author and article information

                Journal
                04 October 2004
                cond-mat/0410085
                Custom metadata
                Low Temperature Physics, vol. 30, No 6 (June 2004)
                12 pages, 16 figures
                cond-mat.supr-con

                Comments

                Comment on this article